# SDR AALA202404154110

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 37,162 hours, 15,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Aft Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED THAT LEFT AFT DOOR IS DIFFICULT TO ARM AND DISARM. FOUND DEBRIS IN GIRT BAR ENGAGEMENT MECHANISM. REMOVED DEBRIS AND LUBED.
